# SDR ASOA2013052303652

- Difficulty date: April 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 24,114 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 9 THAT EXTENDS FROM FS 365 TO 398  CORRODED SEVERAL AREAS.  WORST CORROSION AT FS 364.00 OF TRACK.  REMOVED SEAT TRACK SECTION  IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK  IAW AMM 53-01-11-400-802.
